# SDR AALA201802209013

- Difficulty date: January 30, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 261AG IN AFT GALLEY AREA BETWEEN FR 64 TO FR 66 AT RBL -Y765 TO LBL Y765. REPLACED FLOOR PANEL 261AG PER SRM 53-02-00-300-011, FIGURE 20109 AND IRM 9701.
